# SDR AALA201808107007

- Difficulty date: August 6, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 52,757 hours, 26,904 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271012
- Part serial: 4483
- Condition: Faulted
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TAIL COMPARTMENT TEMPERATURE LIGHT AND MASTER WARNING LIGHT ILLUMINATED. LIGHTS REMAINED ON APPROXIMATELY 10 SECONDS AFTER COMPLETING MEMORY ITEMS ON CHECKLIST. EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO DEPARTURE. LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED.  ACCOMPLISHED CARD 0930 SUMMER PREP, 26-96-11 TAIL COMPARTMENT TEMP HIGH LIGHT, 36-95-14 TAIL COMPARTMENT LEAKS AND 5770-20. REPLACED RIGHT AUGMENTATION VALVE.
